American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] William J. Heinzer and David C. Lantz. Factorization of monic polynomials. Proc. Amer. Math. Soc. 131 (2003) 1049-1052. MR 1948094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Benji Fisher. A note on Hensel's lemma in several variables . Proc. Amer. Math. Soc. 125 (1997) 3185-3189. MR 1422869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christel Rotthaus. Descent of the canonical module in rings with the approximation property . Proc. Amer. Math. Soc. 124 (1996) 1713-1717. MR 1307562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chandni Shah. Affine and projective lines over one-dimensional semilocal domains. Proc. Amer. Math. Soc. 124 (1996) 697-705. MR 1301048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William Heinzer and Christel Rotthaus. Formal fibers and complete homomorphic images . Proc. Amer. Math. Soc. 120 (1994) 359-369. MR 1189544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Budh Nashier. Maximal ideals in Laurent polynomial rings . Proc. Amer. Math. Soc. 115 (1992) 907-913. MR 1086336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Budh Nashier. Henselian rings and Weierstrass polynomials . Proc. Amer. Math. Soc. 112 (1991) 685-690. MR 1057944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand. On the compositum of two power series rings . Proc. Amer. Math. Soc. 112 (1991) 629-636. MR 1057740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dorin Popescu. Indecomposable Cohen-Macaulay modules and their multiplicities . Trans. Amer. Math. Soc. 323 (1991) 369-387. MR 979959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rosario Strano. Principal homogeneous spaces over Hensel rings . Proc. Amer. Math. Soc. 87 (1983) 208-212. MR 681823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Becker, J. Denef and L. Lipshitz. The approximation property for some $5$-dimensional Henselian rings . Trans. Amer. Math. Soc. 276 (1983) 301-309. MR 684510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Silvio Greco and Rosario Strano. Quasicoherent sheaves over affine Hensel schemes . Trans. Amer. Math. Soc. 268 (1981) 445-465. MR 632537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gustave Efroymson. Henselian fields and solid $k$-varieties. II . Proc. Amer. Math. Soc. 35 (1972) 362-366. MR 0318160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gustave Efroymson. Solid $k$-varieties and Henselian fields . Trans. Amer. Math. Soc. 170 (1972) 187-195. MR 0318159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1